# SDR CAL950484

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Door
- Part number: 6546921528
- Condition: Cracked
- Location: Cargo Compt
- Part time: 72,784 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 1639 - MAINTENANCE FOUND TWO CRACKS IN THE FORWARD CARGO DOOR AT THE SEAL RETAINER WHILE UNDERGOING A DECAY CHECK FOR PRESSURIZATION PROBLEMS.  THE CRACKS WERE 8 INCHES AND 4.5 INCHES LONG.  THE FORWARD CARGO DOOR WAS REMOVED AND REPLACED IAW MM 52-31-0.  A SUBSEQUENT DECAY CHECK WAS GOOD.  (X)
